# SDR HALA0800269

- Difficulty date: February 18, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 23278
- Aircraft time: 20,183 hours, 3,857 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, AFTER FUELING, FUEL SLIP INDICATES AN ACTUAL DIFFERENCES OF 331GALLONS (325 ALLOWED) REQUEST TANKS TO BE MEASURED.  VERIFIED FUEL QTY USING MEASURING STICKS AS REQUESTED BY FLIGHT CREW, NO DEFECTS NOTED, FUELER VERIFIED FUEL LOAD.
